# SDR A6WA2013071041064

- Difficulty date: June 26, 2013
- Submitted: July 10, 2013
- Operation: Air carrier
- Aircraft: N465AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7893
- Aircraft time: 23,043 hours, 22,267 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R31178124
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER SKIN CHAFED OUT OF LIMITS.   REPLACED INNER SKIN.
